# SDR QXEA2024102100246

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 16,674 hours, 11,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 402820
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM PIECE BROKE OFF EXIT SIGN AT L1 DOOR. REMOVED FROM SERVICE. REMOVED AND REPLACED FWD EXIT IDENTIFIER SIGN PER E175 AMM 33-50-15-000/400-801-A. OPS TEST GOOD. RETURNED TO SERVICE.
